# SDR AALA202505153624

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737-8
- Aircraft serial: 44464
- Aircraft time: 13,848 hours, 5,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DURING ACCOMPLISHMENT OF DOC# 09T20033001 FOUND AFT LEFT HAND PASSENGER ENTRY DOOR SLIDE EMERGENCY LIGHT INOP. REMOVE AND REPLACED AFT LEFT HAND PASSENGER ENTRY DOOR SLIDE EMERGENCY LIGHT LAMP. PER B737 AMM 33-51-04. OPERTIONAL CHECK GOOD.
